UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1330

タイトル: Uniqueness in Inverse Problems for the Isotropic Lamé System
著者: Ikehata, Masaru
発行日: 1998年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 5 (1998), No. 4, Page 627-692
抄録: For isotropic Lame systems with variable coefficients, we discuss inverse problems of determining force terms or densities from a finite number of measurements of lateral boundary data. We establish uniqueness results by the Carleman estimate. A Lame system with variable coefficients has different principal parts and usual application of the Carleman estimate is difficult, and for the proof of the uniqueness, we reduce the Lame system to a system with the same principal part by introducing a divergence component.
URI: http://hdl.handle.net/2261/1330
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms050402.pdf328.29 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください